# SDR EE4Y2021081913524

- Difficulty date: July 16, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N926QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000126
- Aircraft time: 31,101 hours, 18,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fr86-87 S28l-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND AT EXTERNAL LOWER CENTER FUSELAGE III, BETWEEN FR 86 AND FR 87, AND STR 29R - STR 28L, THE SKIN WITH CORROSION AND EXISTING BLEND OUT. ACTION: THE AFFECTED SKIN SECTION WAS REPAIRED AS PER REPAIR INSTRUCTIONS PROVIDED IN E.O.# COO-EO-2021-13462 R00 AND ETD2021-190-025300 REV:/.
